Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 34, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Apr 18, 2011, 3:04 PM CDT. It took effect at Apr 19, 2011, 5:00 AM CDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2011, 3:04 PM CDT (20:04 UTC)
- In effect from
- Apr 19, 2011, 5:00 AM CDT
- Expired
- Apr 20, 2011, 3:38 PM CDT
- In force
- 35 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
180 WHUS73 KMKX 182004 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 304 PM CDT MON APR 18 2011 ...A WINDY PERIOD COMING UP... .STRONG LOW PRESSURE WILL APPROACH THE STATE ON TUESDAY SETTING UP A STRONG EAST WIND WHICH WILL SHIFT NORTHEAST TUESDAY NIGHT. AS THE LOW SHIFTS OFF TO THE NORTHEAST WEDNESDAY...WINDS WILL TURN TO THE NORTHWEST AND REMAIN GUSTY INTO WEDNESDAY EVENING. LMZ643>646-190415- /O.NEW.KMKX.SC.Y.0034.110419T1200Z-110421T0500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 304 PM CDT MON APR 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO MIDNIGHT CDT WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO MIDNIGHT CDT WEDNESDAY NIGHT. * WINDS: EAST INCREASING TO 30 KNOTS TUESDAY...SHIFTING NORTHEAST TUESDAY NIGHT AND TO THE NORTHWEST WEDNESDAY. * WAVES: BUILDING TO 5 TO 8 FEET TUESDAY...8 TO 12 FEET TUESDAY NIGHT AND 6 TO 10 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
493 WHUS73 KMKX 190221 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 921 PM CDT MON APR 18 2011 ...A WINDY PERIOD COMING UP... .STRONG LOW PRESSURE WILL APPROACH THE STATE ON TUESDAY SETTING UP A STRONG EAST WIND WHICH WILL SHIFT NORTHEAST TUESDAY NIGHT. AS THE LOW SHIFTS OFF TO THE NORTHEAST WEDNESDAY...WINDS WILL TURN TO THE NORTHWEST AND REMAIN GUSTY INTO WEDNESDAY EVENING. LMZ643>646-191030- /O.CON.KMKX.SC.Y.0034.110419T1200Z-110421T0500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 921 PM CDT MON APR 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO MIDNIGHT CDT WEDNESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO MIDNIGHT CDT WEDNESDAY NIGHT. * WINDS: EAST INCREASING TO 30 KNOTS TUESDAY...SHIFTING NORTHEAST TUESDAY NIGHT AND TO THE NORTHWEST WEDNESDAY. * WAVES: BUILDING TO 5 TO 8 FEET TUESDAY...8 TO 12 FEET TUESDAY NIGHT AND 6 TO 10 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
009 WHUS73 KMKX 190946 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 446 AM CDT TUE APR 19 2011 ...A WINDY PERIOD COMING UP... .STRONG LOW PRESSURE WILL LIFT NORTHEAST FROM THE SOUTHERN PLAINS TODAY...PASSING SOUTH OF CHICAGO TONIGHT...SETTING UP A STRONG EAST WIND TODAY WHICH WILL SHIFT NORTHEAST TONIGHT. AS THE LOW SHIFTS OFF TO THE NORTHEAST WEDNESDAY...WINDS WILL TURN TO THE NORTHWEST AND REMAIN GUSTY INTO WEDNESDAY EVENING. LMZ644>646-191800- /O.EXT.KMKX.SC.Y.0034.110419T1000Z-110419T2000Z/ /O.NEW.KMKX.GL.W.0009.110419T2000Z-110420T0200Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 446 AM CDT TUE APR 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON. * WINDS: EAST 15 TO 25 WITH GUSTS TO 30 KNOTS THIS MORNING...SHIFTING NORTHEAST TO 30 KNOTS WITH GUSTS TO 35 KNOTS THIS AFTERNOON AND EVENING. BACKING TO THE NORTHWEST AT 15 TO 25 KNOTS OVERNIGHT AND WEDNESDAY. * WAVES: BUILDING TO 5 TO 8 FEET TODAY...8 TO 12 FEET TONIGHT AND 6 TO 10 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-191800- /O.EXT.KMKX.SC.Y.0034.110419T1000Z-110420T0500Z/ SHEBOYGAN TO PORT WASHINGTON WI- 446 AM CDT TUE APR 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. * WINDS: EAST INCREASING TO 30 KNOTS TODAY...SHIFTING NORTHEAST TONIGHT AND TO THE NORTHWEST AT 15 TO 25 KNOTS WEDNESDAY. * WAVES: BUILDING TO 5 TO 8 FEET TODAY...8 TO 12 FEET TONIGHT AND 6 TO 10 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
117 WHUS73 KMKX 190953 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 453 AM CDT TUE APR 19 2011 ...A WINDY PERIOD COMING UP... .STRONG LOW PRESSURE WILL LIFT NORTHEAST FROM THE SOUTHERN PLAINS TODAY...PASSING SOUTH OF CHICAGO TONIGHT...SETTING UP A STRONG EAST WIND TODAY WHICH WILL SHIFT NORTHEAST TONIGHT. AS THE LOW SHIFTS OFF TO THE NORTHEAST WEDNESDAY...WINDS WILL TURN TO THE NORTHWEST AND REMAIN GUSTY INTO WEDNESDAY EVENING. LMZ644>646-191800- /O.CON.KMKX.SC.Y.0034.110419T1000Z-110419T2000Z/ /O.CON.KMKX.GL.W.0009.110419T2000Z-110420T0200Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 453 AM CDT TUE APR 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON. * WINDS: EAST 15 TO 25 WITH GUSTS TO 30 KNOTS THIS MORNING... SHIFTING NORTHEAST TO 30 KNOTS WITH GUSTS TO 35 KNOTS THIS AFTERNOON AND EVENING. BACKING TO THE NORTHWEST AT 15 TO 25 KNOTS OVERNIGHT AND WEDNESDAY. * WAVES: BUILDING TO 5 TO 8 FEET TODAY...8 TO 12 FEET TONIGHT AND 6 TO 10 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-191800- /O.EXT.KMKX.SC.Y.0034.110419T1000Z-110421T0500Z/ SHEBOYGAN TO PORT WASHINGTON WI- 453 AM CDT TUE APR 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT WEDNESDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CDT WEDNESDAY NIGHT. * WINDS: EAST INCREASING TO 30 KNOTS TODAY...SHIFTING NORTHEAST TONIGHT AND TO THE NORTHWEST AT 15 TO 25 KNOTS WEDNESDAY. * WAVES: BUILDING TO 5 TO 8 FEET TODAY...8 TO 12 FEET TONIGHT AND 6 TO 10 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
469 WHUS73 KMKX 191456 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 956 AM CDT TUE APR 19 2011 ...BLUSTERY CONDITIONS TODAY INTO WEDNESDAY... .STRONG LOW PRESSURE WILL LIFT NORTHEAST FROM THE SOUTHERN PLAINS TODAY...PASSING SOUTH OF CHICAGO TONIGHT...SETTING UP A STRONG EAST WIND TODAY WHICH WILL SHIFT NORTHEAST BY TONIGHT. AS THE LOW SHIFTS OFF TO THE NORTHEAST WEDNESDAY...WINDS WILL TURN TO THE NORTHWEST AND REMAIN GUSTY INTO WEDNESDAY EVENING. LMZ644>646-192300- /O.CON.KMKX.SC.Y.0034.000000T0000Z-110419T2000Z/ /O.CON.KMKX.GL.W.0009.110419T2000Z-110420T0200Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 956 AM CDT TUE APR 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON. * WINDS: EAST 15 TO 25 WITH GUSTS TO 30 KNOTS THIS MORNING... SHIFTING NORTHEAST TO 30 KNOTS WITH GUSTS TO 35 KNOTS THIS AFTERNOON AND EVENING. BACKING TO THE NORTHWEST AT 15 TO 25 KNOTS OVERNIGHT AND WEDNESDAY. * WAVES: BUILDING TO 5 TO 8 FEET TODAY...8 TO 12 FEET TONIGHT AND 6 TO 10 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-192300- /O.CON.KMKX.SC.Y.0034.000000T0000Z-110421T0500Z/ SHEBOYGAN TO PORT WASHINGTON WI- 956 AM CDT TUE APR 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT WEDNESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT WEDNESDAY NIGHT. * WINDS: EAST INCREASING TO 15 TO 25 KNOTS TODAY WITH GUSTS T0 30 KNOTS IN THE AFTERNOON AND EVENING...SHIFTING NORTHEAST TONIGHT AND TO THE NORTHWEST AT 15 TO 25 KNOTS WEDNESDAY. * WAVES: BUILDING TO 5 TO 8 FEET TODAY...8 TO 12 FEET TONIGHT AND 6 TO 10 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
601 WHUS73 KMKX 192109 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 409 PM CDT TUE APR 19 2011 ...BLUSTERY CONDITIONS THIS EVENING INTO WEDNESDAY... .STRONG LOW PRESSURE WILL LIFT NORTHEAST FROM SOUTHWEST ILLINOIS THIS EVENING...PASSING SOUTH OF CHICAGO TONIGHT...RESULTING IN CONTINUED BLUSTERY EAST TO NORTHEAST WINDS THIS EVENING AND TONIGHT. AS THE LOW SHIFTS OFF TO THE NORTHEAST WEDNESDAY...WINDS WILL TURN TO THE NORTHWEST AND REMAIN GUSTY THROUGH WEDNESDAY MORNING...WITH LINGERING HIGHER WAVES INTO WEDNESDAY AFTERNOON. LMZ644>646-200200- /O.CON.KMKX.GL.W.0009.000000T0000Z-110420T0200Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 409 PM CDT TUE APR 19 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS: EAST 15 TO 25 WITH GUSTS TO 35 KNOTS THIS EVENING...BACKING TO THE NORTH THEN NORTHWEST AT 15 TO 25 KNOTS OVERNIGHT AND WEDNESDAY. * WAVES: 8 TO 11 FEET TONIGHT AND 7 TO 9 FEET WEDNESDAY MORNING...SUBSIDING TO 2 TO 4 FEET BY WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-200515- /O.CON.KMKX.SC.Y.0034.000000T0000Z-110421T0500Z/ SHEBOYGAN TO PORT WASHINGTON WI- 409 PM CDT TUE APR 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT WEDNESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT WEDNESDAY NIGHT. * WINDS: NORTHEAST AT 15 TO 25 KNOTS WITH GUSTS T0 30 KNOTS IN THE AFTERNOON AND EVENING...BACKING NORTH THEN NORTHEAST TONIGHT AND INTO WEDNESDAY. * WAVES: 8 TO 11 FEET TONIGHT AND 7 TO 9 FEET WEDNESDAY MORNING...SUBSIDING TO 2 TO 4 FEET BY WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
412 WHUS73 KMKX 200214 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 914 PM CDT TUE APR 19 2011 ...BLUSTERY CONDITIONS THIS EVENING INTO WEDNESDAY... .STRONG LOW PRESSURE WILL LIFT NORTHEAST FROM SOUTHERN ILLINOIS THIS EVENING...PASSING WELL SOUTH OF CHICAGO TONIGHT...RESULTING IN CONTINUED BLUSTERY EAST TO NORTHEAST WINDS THROUGH THE NIGHT. AS THE LOW SHIFTS OFF TO THE NORTHEAST WEDNESDAY...WINDS WILL TURN TO THE NORTHWEST AND REMAIN GUSTY THROUGH WEDNESDAY MORNING...WITH LINGERING HIGHER WAVES INTO WEDNESDAY AFTERNOON. LMZ644>646-201015- /O.CAN.KMKX.GL.W.0009.000000T0000Z-110420T0200Z/ /O.EXB.KMKX.SC.Y.0034.000000T0000Z-110420T2100Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 914 PM CDT TUE APR 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHEAST WINDS TO 30 KNOTS THIS EVENING...BACKING NORTH AND DIMINISHING TO 15 TO 25 KNOTS LATER TONIGHT...THEN NORTHWEST ON WEDNESDAY. * WAVES: 8 TO 11 FEET TONIGHT AND 7 TO 9 FEET WEDNESDAY MORNING...SUBSIDING TO 2 TO 4 FEET BY WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-201015- /O.EXT.KMKX.SC.Y.0034.000000T0000Z-110420T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- 914 PM CDT TUE APR 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT WEDNESDAY. * WINDS: NORTHEAST WINDS TO 30 KNOTS THIS EVENING...BACKING NORTH AND DIMINISHING TO 15 TO 25 KNOTS LATER TONIGHT...THEN NORTHWEST ON WEDNESDAY. * WAVES: 8 TO 11 FEET TONIGHT AND 7 TO 9 FEET WEDNESDAY MORNING...SUBSIDING TO 2 TO 4 FEET BY WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
993 WHUS73 KMKX 200925 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 425 AM CDT WED APR 20 2011 ...BLUSTERY CONDITIONS TO SLOWLY EASE TODAY... .WINDS WILL SHIFT NORTHWEST...THEN WEST AND SLOWLY EASE TODAY... AS STRONG LOW PRESSURE CONTINUES TO LIFT NORTHEAST AWAY FROM THE WESTERN GREAT LAKES. WINDS WILL REMAIN GUSTY THROUGH THE MORNING... WITH LINGERING HIGHER WAVES INTO THIS AFTERNOON...ESPECIALLY TOWARD OPEN WATER. LMZ643>646-201730- /O.CON.KMKX.SC.Y.0034.000000T0000Z-110420T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 425 AM CDT WED APR 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: NORTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS MORNING...BACKING NORTHWEST AND DIMINISHING TO 10 TO 20 KNOTS LATER THIS MORNING...THEN WEST 10 TO 15 KNOTS THIS AFTERNOON. * WAVES: 5 TO 8 THIS MORNING...SUBSIDING TO 2 TO 4 FEET BY EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
414 WHUS73 KMKX 201424 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 924 AM CDT WED APR 20 2011 ...BLUSTERY WINDS AND HIGH WAVES TO SLOWLY EASE TODAY... .NORTHWEST WINDS WILL SLOWLY EASE TODAY AS STRONG LOW PRESSURE CONTINUES TO LIFT NORTHEAST AWAY FROM THE WESTERN GREAT LAKES. WINDS WILL REMAIN GUSTY THROUGH THE MORNING... WITH LINGERING HIGHER WAVES INTO THIS AFTERNOON...ESPECIALLY TOWARD OPEN WATER. LMZ643>646-202100- /O.CON.KMKX.SC.Y.0034.000000T0000Z-110420T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 924 AM CDT WED APR 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS: NORTHWEST WINDS 10 TO 20 KNOTS DIMINISHING 10 TO 15 KNOTS THIS AFTERNOON. * WAVES: 5 TO 7 FEET THIS MORNING...SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
708 WHUS73 KMKX 202038 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 338 PM CDT WED APR 20 2011 ...WINDS AND WAVES HAVE DIMINISHED... .WINDS AND WAVES EASED THROUGH THE DAY AS LOW PRESSURE CONTINUES TO PULL AWAY FROM THE AREA. WEBCAMS INDICATE THAT WAVES ARE NOW GENERALLY BELOW SMALL CRAFT ADVISORY LEVELS. LMZ643>646-202145- /O.CAN.KMKX.SC.Y.0034.000000T0000Z-110420T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 338 PM CDT WED APR 20 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES ARE BELOW SMALL CRAFT ADVISORY LEVELS...THUS THE ADVISORY IS BEING CANCELLED. $$ DDV WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 18, 3:30 AM CDT, 11 hours 34 minutes earlier.
Area forecast discussion, Apr 18, 3:30 AM CDT, 11 hours 34 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 AM CDT MON APR 18 2011 .TODAY...FORECAST CONFIDENCE...MEDIUM DESPITE DRIER AIR AND EVAPORATIVE COOLING BOUNDARY LAYER TEMPS IN PRECIP AREA ARE SLOW TO COOL IN SOUTH CENTRAL WISCONSIN. DEW POINTS INCREASING MORE THAN TEMPERATURES DROPPING IN FAR SOUTH CENTRAL WISCONSIN. EVEN SO AREAS IN SOUTHEAST WISCONSIN CLOSER TO DRIER AIR HAVE SWITCHED TO SNOW. BEST MID LEVEL FRONTOGENESIS AND UPWARD LIFT OCCURRING NOW AND WILL QUICKLY PUSH EAST AFTER SUNRISE...SO SNOW POTENTIAL ENDS QUICKLY AS LIFT MOVES EAST. WILL GO MORE WITH A RAIN/SNOW MIX IN FAR SOUTH CENTRAL WISCONSIN BUT MAINLY SNOW FAR SOUTHEAST AT 12Z THEN ENDING PRECIPITATION. RUC SOUNDINGS PICK THIS UP BETTER THAN COOLER NAM. UPPER DIVERGENCE IS LESS THAN PREVIOUS FORECASTS...AND SURFACE LOW AND 850 MB LOW LEVEL JET FARTHER SOUTH. BY 10 AM EXPECT MEASURABLE PRECIPITATION TO BE EAST OF THE FORECAST AREA AS MID LEVEL SHORTWAVE/VORT MAX REACHES LOWER MICHIGAN/INDIANA BORDER AREA. DOWNWARD 700 MB OMEGA BY NOON ACROSS THE FORECAST AREA. FORECAST SOUNDINGS SHOW MID LEVEL DRYING...WITH ONLY LINGERING LOW LEVEL MOISTURE. THEREFORE SOME BREAKS IN CLOUDS EXPECTED BEFORE MID/HIGH LEVEL MOISTURE MOVES IN LATE IN THE AFTERNOON. .TONIGHT...FORECAST CONFIDENCE...MEDIUM RIGHT ENTRANCE REGION OF UPPER JET OVER THE FORECAST AREA LATE TONIGHT. UPPER DIVERGENCE INCREASES. NAM HAS THIS HAPPENING SLOWER THAN GFS. AS A RESULT NAM HAS LIGHT PRECIPITATION MAINLY OVER SOUTH CENTRAL WISCONSIN TOWARDS SUNRISE...WHILE ECMWF/GFS BRINGS LIGHT PRECIPITATION...ESPECIALLY FAR SOUTH MAINLY AFTER MIDNIGHT. PREFER THE SOMEWHAT SLOWER NAM...SO WILL TRIM NAM POPS MOST AREAS. FORECAST SOUNDINGS HAVE TEMPERATURES BELOW FREEZING OVER ALL BUT BOUNDARY LAYER. WILL THEREFORE BRING MAINLY RAIN/SNOW MIX. WILL ALSO RAISE MIN TEMPS A LITTLE FROM MAV MOS VALUES. .TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...LOW TO MEDIUM LOW PRESSURE WILL MOVE INTO SOUTHWEST ILLINOIS BY TUESDAY EVENING...REACHING LOWER MICHIGAN BY WEDNESDAY MORNING. OVERALL...THE SPREAD OF LOW TRACKS AMONG MODELS HAS DECREASED...BUT THERE STILL REMAINS TWO GENERAL SCENARIOS. THE NAM/CANADIAN SOLUTIONS REMAIN NORTH...TAKING THE LOW ACROSS FAR SOUTHEAST WI. MEANWHILE...THE ECMWF REMAINS SOUTH...NOW JOINED BY THE GFS...TAKING THE LOW FROM THE SOUTH HALF OF ILLINOIS TO THE DETROIT AREA. . OPTED TO BUMP THINGS A LITTLE MORE TOWARD THE COLDER SOLUTION FOR THIS FORECAST PACKAGE DUE TO CONSISTENT ECMWF BEING JOINED BY THE GFS. EVEN WITH SMALLER SPREAD IN LOW TRACKS...STILL A PRETTY GOOD IMPACT IF ONE SOLUTION IS RIGHT VS THE OTHER. NORTHERN SOLUTION WOULD BE MOSTLY RAIN WITH SOME THUNDER...POSSIBLY MIXED WITH SNOW ACROSS THE NORTHWEST. SOUTHERN SOLUTION WOULD BE STILL BE MOSTLY RAIN SOUTH...BUT SNOW FOR MUCH OF THE TIME FROM SHEBOYGAN TO LONE ROCK AND NORTHWARD...AND A MIX IN BETWEEN. INCREASED SNOW ACCUMULATIONS IN THE NORTH PER COLDER TREND...KEEPING STORM TOTALS GENERALLY UNDER 6 INCHES. OPTED TO NOT GO WITH A WINTER STORM WATCH FOR NOW...AS STILL NOT ENOUGH CONFIDENCE IN COLDER SOLUTION...WITH WARMER SCENARIOS STILL OUT THERE. EITHER WAY...LOOKS PRETTY WET TUESDAY INTO WEDNESDAY. HOPEFULLY MODELS COME INTO BETTER AGREEMENT SOON...AS PRECIP WITH THIS SYSTEM SHOULD BE MOVING IN FROM THE SOUTHWEST TONIGHT. WITH THE CURRENT BLEND OF MODEL SOLUTIONS...EXPECT HIGH TEMPS AROUND 10 TO 20 DEGREES BELOW NORMAL FOR TUESDAY AND WEDNESDAY. .THURSDAY...FORECAST CONFIDENCE...MEDIUM SHOULD SEE SOME SUN RETURN FOR THURSDAY AS HIGH PRESSURE BRIEFLY MOVES THROUGH. COLDER AIR BEHIND THE DEPARTING SYSTEM WILL KEEP HIGHS BELOW NORMAL THOUGH. .FRIDAY THROUGH SUNDAY...FORECAST CONFIDENCE...LOW TO MEDIUM MODELS INDICATE YET ANOTHER LOW TO HEAD FOR THE STATE FRIDAY...MOVING THROUGH THE AREA IN THE FRIDAY AFTERNOON TO FRIDAY NIGHT RANGE...DEPENDING ON THE MODEL. THOUGH THERE ARE DIFFERENCES IN TIMING AND PLACEMENT...MODELS GENERALLY AGREE ON TAKING THE LOW EITHER THROUGH FAR SOUTHERN WISCONSIN...OR TO THE SOUTH OF THE STATE. THIS WOULD RESULT IN ANOTHER ROUND OF CHILLY APRIL SHOWERS FOR SOUTHERN WISCONSIN. HIGH PRESSURE SHOULD RETURN BY SATURDAY PER THE GFS AND ECMWF...THOUGH THE CANADIAN DEVELOPS ANOTHER LOW AND BRINGS PRECIP CHANCES. WENT WITH LOW CHANCE POPS WITH CANADIAN SOLUTION NOT AGREEING ON THE HIGH. && .AVIATION... SOME MVFR CIGS MAINLY IN AREAS FROM LONE ROCK TO MADISON TO MILWAUKEE AND TO THE SOUTH WITH DEEPER MOISTURE/PRECIPITATION. DRIER AIR FEEDING IN FROM THE NORTH. BY 15Z PRECIPITATION SHOULD END AND CIGS WILL RISE. SOME DOWNWARD MOTION BY NOON TO DRY MID LEVELS. MAINLY VFR CIGS THIS AFTERNOON WITH SOME BREAKS IN THE CLOUDS...ESPECIALLY NORTH. CEILINGS LOWER LATE TONIGHT TO MVFR CONDITIONS WITH SOME IFR CEILINGS POSSIBLE MAINLY SOUTH CENTRAL WISCONSIN IN MIXED PRECIPITATION. && .MARINE... NORTHEAST WINDS WILL PERSIST BUT REMAIN BELOW SMALL CRAFT CONDITIONS TODAY AND TONIGHT BUT WAVES MAY APPROACH SMALL CRAFT CRITERIA TONIGHT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TUESDAY THROUGH SUNDAY...DDV/07 TODAY/TONIGHT AND AVIATION/MARINE...HENTZ/06
Hazardous weather outlook, Apr 18, 2:56 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 256 PM CDT MON APR 18 2011 WIZ046-047-051-052-056>060-062>072-192000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 256 PM CDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A MIXTURE OF LIGHT RAIN...SLEET AND SNOW IS LIKELY LATE TONIGHT...MAINLY ALONG AND SOUTH OF A LINE FROM MILWAUKEE TO MADISON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON AND TUESDAY EVENING AS A STRONG LOW PRESSURE SYSTEM TRACKS OUT OF THE KANSAS OKLAHOMA AREA TONIGHT AND INTO LOWER MICHIGAN BY WEDNESDAY MORNING. THIS SYSTEM WILL BRING A MESSY MIXTURE OF RAIN...SLEET AND SNOW TO THE AREA TUESDAY AND TUESDAY NIGHT. SNOW AND SLEET MAY ACCUMULATE TO AROUND 6 INCHES IN THE REEDSBURG...PORTAGE...MONTELLO AND GREEN LAKE AREAS BY WEDNESDAY MORNING. A WINTER STORM WATCH HAS BEEN ISSUED FOR THIS AREA. WINTER WEATHER ADVISORIES MAY BE ISSUED EAST OF THE WATCH AREA DUE TO THE MIXTURE OF PRECIPITATION EXPECTED. YET ANOTHER LOW MAY MOVE ACROSS THE CENTRAL PLAINS FRIDAY MORNING TOWARDS LOWER MICHIGAN LATE FRIDAY NIGHT..BRINGING A CHANCE OF THUNDERSTORMS ON FRIDAY. MORE THUNDERSTORMS ARE POSSIBLE NEXT MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS WEEK HOWEVER SNOWFALL REPORTS ARE APPRECIATED. LMZ643>646-192000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 256 PM CDT MON APR 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY A STRONG LOW PRESSURE SYSTEM WILL AFFECT LAKE MICHIGAN FROM TUESDAY THROUGH WEDNESDAY....RESULTING IN BRISK WINDS AND HIGH WAVES. A SMALL CRAFT ADVISORY HAS BEEN POSTED FROM 7 AM CDT TUESDAY THROUGH WEDNESDAY EVENING. THERE IS ALSO A CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. YET ANOTHER LOW MAY MOVE ACROSS THE CENTRAL PLAINS FRIDAY TOWARDS LOWER MICHIGAN BY LATE FRIDAY NIGHT..BRINGING A CHANCE OF THUNDERSTORMS ON FRIDAY...ALONG WITH THE POSSIBILITY OF SMALL CRAFT ADVISORIES. WWW.WEATHER.GOV/MKX MBK
In the hours before
Local storm report, Apr 18, 9:08 AM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
908 AM CDT MON APR 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW 6 NW KENOSHA 42.64N 87.90W
04/18/2011 M3.7 INCH KENOSHA WI TRAINED SPOTTER
&&
PZABELThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 2:45 PM CDT | Winter Storm Watch | MKX | Columbia, Green Lake, Marquette, Sauk | 7 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.